CFP last date
20 June 2024
Reseach Article

Suzuki-Type Fixed Point Results in G-Metric Spaces and Applications

by Madhu Aggarwal, Renu Chugh, Raj Kamal
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Volume 47 - Number 12
Year of Publication: 2012
Authors: Madhu Aggarwal, Renu Chugh, Raj Kamal
10.5120/7239-0073

Madhu Aggarwal, Renu Chugh, Raj Kamal . Suzuki-Type Fixed Point Results in G-Metric Spaces and Applications. International Journal of Computer Applications. 47, 12 ( June 2012), 14-17. DOI=10.5120/7239-0073

@article{ 10.5120/7239-0073,
author = { Madhu Aggarwal, Renu Chugh, Raj Kamal },
title = { Suzuki-Type Fixed Point Results in G-Metric Spaces and Applications },
journal = { International Journal of Computer Applications },
issue_date = { June 2012 },
volume = { 47 },
number = { 12 },
month = { June },
year = { 2012 },
issn = { 0975-8887 },
pages = { 14-17 },
numpages = {9},
url = { https://ijcaonline.org/archives/volume47/number12/7239-0073/ },
doi = { 10.5120/7239-0073 },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Journal Article
%1 2024-02-06T20:41:40.484063+05:30
%A Madhu Aggarwal
%A Renu Chugh
%A Raj Kamal
%T Suzuki-Type Fixed Point Results in G-Metric Spaces and Applications
%J International Journal of Computer Applications
%@ 0975-8887
%V 47
%N 12
%P 14-17
%D 2012
%I Foundation of Computer Science (FCS), NY, USA
Abstract

In this paper, we obtain some Suzuki-type fixed point results in G-metric spaces and as well as discuss the G-continuity of the fixed point. The direction of our extension/generalization is new and very simple. An illustrative example is also given to show that our main result is extension of the existing ones. Moreover, we show that these maps satisfy property P. Application to certain class of functional equations arising in dynamical programming is also obtained.

References
  1. G. Mot¸ and A. Petrusel, "Fixed point theory for a new type of contractive multivalued operators," Nonlinear Analysis: Theory, Methods & Appl. , vol. 70, no. 9, pp. 3371–3377, 2009.
  2. G. S. Jeong and B. E. Rhoades, Maps for which F(T) = F(Tn), Fixed point theory and applications, vol. 6, (2004), 71-105.
  3. M. Abbas and B. E. Rhoades, Common fixed point results for noncommuting mappings without continuity in generalized metric spaces, Applied Math. and Comp. ,215 (2009), 262-269.
  4. M. Gugnani, M. Aggarwal and R. Chugh, Common Fixed Point Results in G-Metric Spaces and Applications, Int. Journal of Computer Appl. , Vol. 43, No. 11, April 2012, 38-42.
  5. O. Popescu, "Two fixed point theorems for generalized contractionswith constants in complete metric, space," Central European Journal of Mathematics, vol. 7, no. 3, pp. 529–538, 2009.
  6. R. Chugh, T. Kadian, A. Rani and B. E. Rhoades, Property P in G-metric spaces, Fixed Point Theory and App. , Volume 2010, Article ID 401684, (2010),12 pages.
  7. S. Dhompongsa and H. Yingtaweesittikul, "Fixed points for multivalued mappings and the metric completeness," Fixed Point Theory and applications, vol. 2009, Article ID 972395, 15 pages, 2009.
  8. T. Suzuki, A generalized banach contraction principle that characterizes metric completeness, Proceedings of the American mathematical Society, Vol. 136, No. 5, May 2008, 1861-1869.
  9. W. Shatanawi, Fixed point theory for contractive Mappings satisfying ?-maps in G-metric spaces, Fixed Point Theory and Applications, Volume 2010 ,Article ID 181650,(2010), 9pages.
  10. Z. Mustafa and B. Sims, A new approach to generalized metric spaces, Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, (2006), 289-297.
  11. Z. Mustafa, A new structure for generalized metric space with applications to fixed point theory, Ph. D. Thesis, University of Newcastle, Newcastle, UK, 2005.
  12. Z. Mustafa, H. Obiedat and F. Awawdeh, Some fixed point theorem for mapping on complete G-metric spaces, Fixed Point Theory and Appl. , Vol. 2008, Article ID 189870,(2008), 12pages.
  13. Z. Mustafa, W. Shatanawi, M. Bataineh, Existence of fixed point results in G-metric spaces, International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 283028, 10 pages, 2009.
Index Terms

Computer Science
Information Sciences

Keywords

G-metric Space Fixed Point Suzuki Contraction G-continuity Property P Functional Equation